# SDR CA130116014

- Difficulty date: January 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 6,876 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Mtprop MTV9B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Shorted
- Location: Fuel System
- Part time: 1,381 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) FUEL PUMP CIRCUIT BREAKER/SWITCH TRIPPED DURING FLIGHT.  ATTEMPTS TO RESET RESULTED IN SMOKE AND FUMES IN THE COCKPIT FROM THE SWITCH.  MAINTENANCE DISCOVERED A DEAD SHORT IN THE FUEL PUMP.  THE CIRCUIT BREAKER/SWITCH WAS DAMAGED FROM THE REPEATED RESET ATTEMPTS.
